Publications of Tomasz Przebinda
Submitted preprints
Refereed publications
Other publications


Submitted preprints

Refereed publications

  1. The character and the wave front set correspondence in the stable range.
      [pdf] J. Funct. Anal. 274 (2018), 1284-1305
  2. Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3), with J. Hilgert and A. Pasquale, 43 pages, 2014.
      [pdf] Represent. Theory 21 (2017), 416-457
  3. Resonances for the Laplacian on products of two rank one Riemannian symmetric spaces, with J. Hilgert and A. Pasquale,
      [pdf] J. Funct. Anal. 272 (2017), no. 4, 1477-1523.
  4. Resonances for the Laplacian: the cases BC2 and C2 (except SO0(p,2) with p>2 odd), with J. Hilgert and A. Pasquale,
      [pdf], pages 159-182, in Geometric Methods in Physics (XXXIV Workshop, Bialowie\dot{z}a, Poland, 2015), P. Kielanowski, S. Twareque Ali, P. Bieliavsky, A. Odzijewicz, M. Schlichenmaier, T. Voronov (eds.), Trends in Mathematics, Springer, 2016.
  5. Semisimple orbital integrals on the symplectic space for a real reductive dual pair, with M. Mckee and A. Pasquale,
      [pdf] J. Funct. Anal. 268 (2015), 278-335.
  6. Howe correspondence and Springer correspondence for dual pairs over a finite field, with A.M. Aubert and W. Kra\'skiewicz,
      [pdf] In: Lie Algebras, Lie Superalgebras, Vertex Algebras and Related Topics, Proceedings of Symposia in Pure Mathematics, Amer. Math. Soc., Providence, RI, 2016. 92 (2016), 30-57.

  7. On the rate of convergence in the Kesten renewal theorem, with D. Buraczewski and E. Damek,
      [pdf] Electronic Journal of Probability 20 (2015), 1-35.
  8. A reverse engineering approach to the Weil Representation, with A. M. Aubert,
      [pdf] Central European Journal of Mathematics 12 (2014), 1200-1285.
  9. The Cauchy Harish-Chandra integral and the invariant eigendistributions, with F. Bernon,
      [pdf] International Mathematics Research Notices 14 (2014), 3818-3862.
  10. Howe correspondence and Springer correspondence for real reductive dual pairs, with A.M. Aubert and W. Kra\'skiewicz,
      [pdf] Manuscripta Mathematica 143 (2013), 81-130.
  11. Boundedness of the Cauchy Harish-Chandra integral, with F. Bernon,
      [pdf] J. of Lie Theory 21 (2011), 499-613.
  12. Normalization of the Cauchy Harish-Chandra integral, with F. Bernon,
      [pdf] J. of Lie Theory 21 (2011), 615-702.
  13. Howe's Correspondence for a Generic Harmonic Analyst, with M. McKee,
      [pdf] Colloquium Mathematicum 118 (2010), 539-557.
  14. On the occurrence of admissible representations in the real Howe correspondence in stable range, with V. Protsak,
      [pdf] Manuscripta Mathematica 126 (2008), 135-141.
  15. A Cauchy Harish-Chandra Integral for the pair $\frak u_{p,q}, \frak u_1$, with A. Daszkiewicz,
      [pdf] Central European Journal of Mathematics 5 (2007), 654-664.
  16. Local Geometry of Orbits for an Ordinary Classical Lie Supergroup,
      [pdf] Central European Journal of Mathematics 4 (2006), 449-506.
  17. Entropy Based Uncertainty Measures for $L^2(\Bbb R^n)$, $l^2(\Bbb Z)$, $l^2(\Bbb Z/N\Bbb Z)$ with A Hirshman Optimal Transform for $l^2(\Bbb Z/N\Bbb Z)$, with V. DeBrunner, Havlicek J. and M. \"Ozayd$\i{}$n
      [pdf] IEEE Transactions on Signal Processing 53 (2005), 2690-2699.
  18. Dual Pairs and Kostant-Sekiguchi Correspondence II Classification of Nilpotent Elements, with A. Daszkiewicz and W. Kra\'skiewicz,
      [pdf] Central European Journal of Mathematics 3 (2005), 430-464.
  19. An Entropy Based Uncertainty Principle for a Locally Compact Abelian Group, with M. \"Ozayd$\i{}$n,
      [pdf] J. Funct. Anal. 215 (2004), 241-252.
  20. The Donoho-Stark Uncertainty Principle for a Finite Abelian Group, with E. Matusiak and M. \"Ozayd$\i{}$n,
      [pdf] Acta Mathematica, Universitatis Comenianae 73 (2004), 155-160.
  21. A Capelli Harish-Chandra Homomorphism,
      [pdf] Trans. Amer. Math. Soc. 356 (2003), 1121-1154.
  22. Dual Pairs and Kostant-Sekiguchi Correspondence, I, with A. Daszkiewicz and W. Kra\'skiewicz,
      [pdf] J. of Algebra 50 (2002), 408-426.
  23. The optimal transform for the discrete Hirschman uncertainty principle, with V. DeBrunner and M. \"Ozayd$\i{}$n
      [pdf] IEEE Transactions on Information Theory 47 (2001), 2086-2090.
  24. Strictly Positive Definite Functions on a Compact Group, with M. Allali
      [pdf] Proc. Amer. Math. Soc. 29 (2001), 1459-1462.
  25. Reply to ``Comments on `Resolution in Time-Frequency'", with V. DeBrunner and M. \"Ozayd$\i{}$n
      IEEE Transactions on Signal Processing 48 (2000), 3586.
  26. Analysis in a finite time-frequency plane, with V. DeBrunner and M. \"Ozayd$\i{}$n
      IEEE Transactions on Signal Processing 48 (2000), 1831.
  27. A Cauchy Harish-Chandra Integral, for a real reductive dual pair,
      [pdf] Invent. Math 141 (2000), 299-363.
  28. Resolution in Time-Frequency, with V. DeBrunner and M. \"Ozayd\i{}n, with V. DeBrunner and M. \"Ozayd$\i{}$n
      IEEE Transactions on Signal Processing 47 (1999), 783-788.
  29. Nilpotent Orbits and Complex Dual Pairs, with A. Daszkiewicz, W. Kra\'skiewicz
      [pdf] J. of Algebra 190 (1997), 518-539.
  30. Platonic Orthonormal Wavelets, with M. \"Ozayd\i{}n
      [pdf] Applied and Computational Harmonic Analysis 4 (1997), 351-365.
  31. On the Moment Map of a Multiplicity Free Action, with A. Daszkiewicz
      [pdf] Coll. Math. 71 (1996), 107-110.
  32. The oscillator correspondence of orbital integrals in the stable, with A. Daszkiewicz
      [pdf] Duke Mathematical Journal 82 (1996), 1-20.
  33. The oscillator character formula, for isometry groups of split forms in deep stable range, with A. Daszkiewicz
      [pdf] Invent. Math. 123 (1996), 349-376.
  34. The Duality Correspondence of Infinitesimal Characters,
      [pdf] Coll. Math. 70 (1996), 93-102.
  35. Characters Dual Pairs and Unitary Representations,
      [pdf] Duke Mathematical Journal 63 (1993), 547-592.
  36. Characters, Dual Pairs and Unipotent Representations,
      [pdf] J. Funct. Anal. 98 (1991), 59-96.
  37. The wave front set and the asymptotic support for p-adic groups,
      [pdf] Pac. J. Math. 41 (1990), 383-389.
  38. The Oscillator Duality Correspondence for the pair $O(2,2),Sp(2,\bold R)$,
      [pdf] Memoirs of the Amer. Math. Soc. 403 (1989).
  39. On Howe's Duality Theorem,
      [pdf] J. Funct. Anal. 81 (1988), 160-183.
  40. Holomorphicity of a class of semigroups of measures operating on $L^p(G/H)$,
      [pdf] Proceedings of the Amer. Math. Soc. 87 (1983), 637-643.
    Other publications

  41. Weyl Calculus and Dual Pairs, with M. McKee and A. Pasquale
      [pdf]
  42. Three Uncertainty Principles,
      [pdf] Representation Theory of Real and p-adic Groups, edited by Eng-Chye Tan and Chen-Bo Zhu Singapore University Press, (2004), 1-18.
  43. Spectral Analysis of Uterine Junctional Zone Contractions: Continuous versus Finite, with P. Le\'sny, M. Allali, and SR Kilick
      The Second World Congress on Controversies in Obstetrics, Gynecology and Infertility, Paris, Sept. 5, (2001).
  44. Uncertainty and Entropy in Time-Frequency: Continuous versus Finite, with V. DeBrunner, Joe Havlicek and M. \"Ozayd\i{}n
      IEEE Conference on Acoustics, Speech and Signal Processing, Istanbul, Turkey (2000).
  45. Using a new uncertainty measure to determine optimal bases for signal representations, with V. DeBrunner and M. \"Ozayd\i{}n
      Speech and Signal Processing, paper 1575, Phoenix, AZ (1999).